Aug 23, 2005
I am under treatment for HCV.I am taking Pegylated interferon 180ml weekly + 800mg of Ribivarin for the last 3 weeks .My genotype is 3a & virus load 9000,i am 54 years old.I am having chills & daily fever 100 degree F,body ache & nausea.Pl. advise me about the medication i should take along with it & will the fever go away with time Manju
| Response from Dr. Dieterich
You can take any over the counter fever reducer/pain reliever with the interferon. Acetomenophen(Tylenol), Ibuprofen(Motrin), or naprosyn(Aleve) are all fine. You can even alternate Tylenol with Motrin for example. It is also important to drink lots of fluids and eat well, even if you dont feel like it. If the fevers persist then you should of course, tell your doctor. Good luck! Your chances of a cure are very very good! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Men Get Genital Warts Around Their Anus?
- Can Penicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.